Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Heaviness in head, dizziness, high BP, difficulty in walking after long hours of painting. Could it be due to paint fumes?

HI, I was painting the walls yesterday, and at about 5pm laid on my bed to rest my back. As soon as my head went down, I felt very heavy in the head and dizzy. I took my BP and it was 160/93. I found it very difficult to walk straight. I was very surprised, it has taken many hours to come down, back to normal 130/76 30 mins ago. I was wondering if the paint fumes could have contributed to this? Thank you
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  267
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

I do not think the paint fumes would cause a shoot up in the blood pressure. It is more so because you strained yourself for long time, standing and painting. I am glad that it is normal now.

Nothing to worry, make sure you take frequent breaks while painting.

I wish you good health.

Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor